# SDR ABXA030029

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 57,459 hours, 25,285 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Link
- Part number: 3654074
- Part serial: NA
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE NR 5 INBOARD GROUND SPOILER WITH 2 EACH CENTER CRANK ASSEMBLIES AND INBOARD SPOILER OVERCENTER LINK BROKEN. REMOVED THE LEFT WING NR 5 SPOILER PANEL AND REPLACED BOTH SPOILER CRANK ASSEMBLIES IAW AMM. OPS CHECKED GOOD. INSTALLED SPOILER PANEL NR5. OPS CHECKED GOOD.
